| Model Number |
HS-004 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, infutronix received a complaint from an end user: a medication leak at the filter.The end user said he could see white crystals around the filter.Device operator was a patient.Medication infused was 5fu.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(4) medical co.Ltd.
Additional Manufacturer Narrative
Infutronix is waiting for the end user's response regarding the device return status.